# SDR SWAA2016022949543

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 60,971 hours, 34,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Part number: 65C16820
- Condition: Disconnected
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT FLAP VELCRO DISCONNECTED.  RECONNECTED GIRT FLAP ASSEMBLY IAW AMM.
